# SDR IPXA2019111328936

- Difficulty date: October 30, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER WING BOX UPPER SKIN HAS CORROSION AT STR. 15 AND BETWEEN X=46.5  TO X-80.REPAIRED CENTER WING BOX UPPER SKIN AT STR. 15 AND BETWEEN X=46.5 TO X=80 IAW VT-SAA EA 011-5730-01-A7945 REV. I/R AND UPS EO MD11-5730-74604-A. (MINOR)
